Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 44, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jul 25, 2016, 2:01 PM EDT for Warren County, Pennsylvania. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2016, 2:01 PM EDT (18:01 UTC)
- Expired
- Jul 25, 2016, 2:40 PM EDT
- In force
- 39 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Warren County, PA
The radar
The Buffalo radar (KBUF), 131 km from the middle of the area, began a volume at 18:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 2:15 PM EDT | TSTM WND DMG | Tiona, PA | TREES DOWN ON FRONT STREET |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 25, 12:43 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 6.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1065 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 907 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 184 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 8.7
The text
As transmitted.
482
WUUS51 KCTP 251801
SVRCTP
PAC123-251930-
/O.NEW.KCTP.SV.W.0044.160725T1801Z-160725T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
201 PM EDT MON JUL 25 2016
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA...
* UNTIL 330 PM EDT.
* AT 201 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALLEGANY STATE PARK TO NEAR GRAND VALLEY...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WARREN...WARREN SOUTH...RUSSELL...SCANDIA...SHEFFIELD...
YOUNGSVILLE...KINZUA DAM...CHAPMAN STATE PARK...GRAND VALLEY...
TIDIOUTE...STARBRICK AND CLARENDON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4174 7959 4199 7904 4200 7901 4199 7892
4183 7894 4182 7895 4163 7896 4163 7961
TIME...MOT...LOC 1801Z 286DEG 32KT 4198 7878 4168 7945
HAIL...1.00IN
WIND...60MPH
$$
LA CORTE1 follow-up statement
997
WWUS51 KCTP 251840 RRA
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
240 PM EDT MON JUL 25 2016
PAC123-251850-
/O.CAN.KCTP.SV.W.0044.000000T0000Z-160725T1930Z/
WARREN PA-
240 PM EDT MON JUL 25 2016
...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
NORTH CENTRAL PENNSYLVANIA.
LAT...LON 4174 7959 4199 7904 4200 7901 4199 7892
4183 7894 4182 7895 4163 7896 4163 7961
TIME...MOT...LOC 1839Z 286DEG 32KT 4189 7834 4159 7902
$$
LA CORTEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 1:17 PM EDT, 44 minutes earlier.
Area forecast discussion, Jul 25, 1:17 PM EDT, 44 minutes before
Area Forecast Discussion National Weather Service State College PA 117 PM EDT MON JUL 25 2016 .SYNOPSIS... A cold front will push southeast across Pennsylvania late today and tonight. High pressure will return for mid week with continued warm temperatures. Temperatures may trend back to near or slightly below normal over the weekend. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... Issued an update to upgrade the Heat Advisory to an Excessive Heat Warning for the sern zones today. A hot and humid airmass is place across the region ahead of a cold front currently extending from southern lower Michigan...SSWD to the Chicago area. Early visuals show mainly scattered clouds so there will be little to inhibit strong solar heating in the already very tropical airmass. RAP analysis shows PWATs in the neighborhood of 2 inches. The southern 2/3 of the CWA is under a Slight Risk today with the primary triggering mechanisms being the cold front a potent mid level trough that will push a well defined upper jet entrance region over southern NY and northern Pa. The NCAR ensemble shows a high probability of CAPEs exceeding 3000J during max heating. Models also develop some impressive helicity as the system enters the region. Lagging upper trough and sfc cold front will combine with the deep tropical moisture to bring the threat of some training storms with highly localized very heavy rainfall of 2 inches or more per hour. Headwater Flash Flood Guidance values are extremely high and 4 inches plus for the 1-3 hour period, so at this point there isn't a big concern for flash flooding. However, PWATs are just about as high as they get around this part of the country, so the biggest threat will likely be urban and small stream flooding. Ens mean 8h temps support max temps today from the u80s across the Allegheny Plateau, to the m90s across the Susq Valley. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/... The relatively weak sfc cold front will slide SE across the SE half of the state late today and tonight, accompanied by scattered showers and perhaps a few tsra early tonight. Clearing skies lower PWAT air, and a rather light WNW breeze of 5 kts or less could lead to some patchy dense stream/river valley fog...esp north late tonight and early Tuesday morning. low temps early Tuesday will vary from the l60s across the north...to the lower 70s across the SE zones. && .LONG TERM /TUESDAY THROUGH SUNDAY/... Big story in the extended fcst is the likelihood for modest cooling by Tue/Wed behind the weak cold front. However, temps still likely to remain somewhat abv normal within a generally zonal flow. Midweek weather looks dry again, with just low pops for isolated tstms. Fri looks to be the next higher chance for tstm impacts areawide as another cool front progged to move through. && .AVIATION /17Z MONDAY THROUGH FRIDAY/... Developing thunderstorms are bringing localized restrictions to terminals in the northwest. Thunderstorms will break out in the hot humid air over all of our CWA this afternoon. Some of the thunderstorms could cause damaging wind gusts and large hail, especially over the northern portion of the flying area. Dewpoints will not dip all that much tonight, so areas of fog look like a good bet after the thunderstorms move east of the region. For now will forecast 3-5 miles but would not be surprised to see local IFR conditions develop. The best chance for dense fog will be at terminals that see rain today and clearing skies tonight. Air does get slightly drier for the middle of the week. It should not be cold enough at night to make much if any fog in the valleys of the north. The airfields will likely stay VFR into Thursday. OUTLOOK... TUE-WED...VFR. THU-FRI...Mainly VFR. SCT PM SHRA/TSRA. && .CLIMATE... Record high for Harrisburg today is 99 degrees set in 1940. Record high for Williamsport is 100 set in 1934. && .CTP WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for PAZ027-028-035- 036-049>053-058. Excessive Heat Warning until 8 PM EDT this evening for PAZ056- 057-059-063>066. && SYNOPSIS...La Corte/Lambert NEAR TERM...La Corte/Lambert SHORT TERM...Lambert LONG TERM...Lambert/Gartner AVIATION...La Corte/Head CLIMATE...
Hazardous weather outlook, Jul 25, 12:47 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1247 PM EDT MON JUL 25 2016 PAZ012-017>019-024>026-033-034-041-045-046-261700- NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA- BLAIR-HUNTINGDON-SOMERSET-BEDFORD-NORTHERN LYCOMING-SOUTHERN CLINTON- SOUTHERN LYCOMING- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ056-057-059-063>066-261700- PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. EXCESSIVE HEAT WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ027-028-035-036-049>053-058-261700- MIFFLIN-JUNIATA-FULTON-FRANKLIN-UNION-SNYDER-MONTOUR-NORTHUMBERLAND- COLUMBIA-SCHUYLKILL- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. HEAT ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-010-011-037-042-261700- WARREN-MCKEAN-POTTER-ELK-CAMERON-TIOGA-SULLIVAN- 1247 PM EDT MON JUL 25 2016 ...SEVERE THUNDERSTORM WATCH 415 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 25, 12:01 PM EDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1201 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM TSTM WND DMG PLEASANT GAP 40.86N 77.74W
07/24/2016 CENTRE PA 911 CALL CENTER
TREES DOWN ON UPPER COLEVILLE ROAD
&&
EVENT NUMBER CTP1601720
HEADLocal storm report, Jul 25, 12:04 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1204 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG 3 SW BELLEFONTE 40.88N 77.81W
07/24/2016 CENTRE PA 911 CALL CENTER
TREES DOWN ON VALLEY VIEW ROAD
&&
EVENT NUMBER CTP1601721
HEADLocal storm report, Jul 25, 12:08 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1208 PM EDT MON JUL 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 2 S BELLEFONTE 40.88N 77.77W
07/24/2016 CENTRE PA 911 CALL CENTER
TREES DOWN ON BENNER PIKE
&&
EVENT NUMBER CTP1601722
HEADSpecial weather statement, Jul 25, 1:04 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
104 PM EDT MON JUL 25 2016
PAZ005-251730-
MCKEAN PA-
104 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF MCKEAN COUNTY UNTIL 130
PM EDT...
AT 104 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MARSHBURG...MOVING EAST AT 25 MPH.
VERY HEAVY RAIN IS EXPECTED AND WINDS IN EXCESS OF 40 MPH ARE
POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
BRADFORD...SMETHPORT...CYCLONE...MARSHBURG...CORYVILLE...REW...
LEWIS RUN...ELDRED...BRADFORD AIRPORT...
UNIVERSITY OF PITTSBURGH - BRADFORD AND WESTLINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4179 7829 4178 7879 4195 7882 4200 7858
4200 7833
TIME...MOT...LOC 1704Z 261DEG 24KT 4188 7871
LA CORTESpecial weather statement, Jul 25, 1:25 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
125 PM EDT MON JUL 25 2016
PAZ036-063-064-251800-
CUMBERLAND PA-ADAMS PA-FRANKLIN PA-
125 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF ADAMS...FRANKLIN...AND
CUMBERLAND COUNTIES UNTIL 200 PM EDT...
AT 125 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
UPPER STRASBURG...MOVING EAST AT 25 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
CHAMBERSBURG...WAYNESBORO...SHIPPENSBURG...GREENCASTLE...
FAYETTEVILLE...WALNUT BOTTOM...WAYNE HEIGHTS...PINE GROVE FURNACE...
ROUZERVILLE...GUILFORD...UPPER STRASBURG...MARION...SCOTLAND...
MONT ALTO...ST. THOMAS...CARROLL VALLEY...CASHTOWN...ORRTANNA...
UPTON AND ARENDTSVILLE.
LAT...LON 3976 7784 4008 7780 4009 7728 3972 7727
3972 7736
TIME...MOT...LOC 1725Z 273DEG 23KT 3999 7771
JUNGSpecial weather statement, Jul 25, 1:45 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
145 PM EDT MON JUL 25 2016
PAZ057-059-251830-
DAUPHIN PA-LEBANON PA-
145 PM EDT MON JUL 25 2016
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF LEBANON AND DAUPHIN
COUNTIES UNTIL 230 PM EDT...
AT 145 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SKYLINE VIEW...MOVING EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE POSSIBLE.
LOCATIONS IMPACTED INCLUDE...
LEBANON...COLONIAL PARK...PALMYRA...ANNVILLE...LINGLESTOWN...
MYERSTOWN...SKYLINE VIEW...LICKDALE...FORT INDIANTOWN GAP...
PLEASANT HILL...FREDERICKSBURG...CLEONA...PAXTONIA...RICHLAND...
NEWMANSTOWN...LEBANON SOUTH...SAND HILL...AVON...
DEHART DAM AND HARPER TAVERN.
LAT...LON 4031 7617 4029 7681 4047 7683 4055 7653
4037 7625 4036 7620 4032 7615
TIME...MOT...LOC 1745Z 267DEG 34KT 4038 7673
JUNGThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:05 PM EDT | Special Weather Statement | CTP | Adams, Franklin | 55 min |
| Jul 24, 8:56 PM EDT | Special Weather Statement | CTP | Lancaster, Lebanon | 49 min |
| Jul 25, 6:27 AM EDT | Special Weather Statement | CTP | Somerset | 48 min |
| Jul 25, 9:37 AM EDT | Excessive Heat Warning | CTP | Adams, Cumberland, Dauphin, Lancaster, Lebanon, Perry and 1 more | 9 hr |
| Jul 25, 1:04 PM EDT | Special Weather Statement | CTP | McKean | 26 min |
| Jul 25, 1:25 PM EDT | Special Weather Statement | CTP | Franklin | 35 min |
| Jul 25, 1:34 PM EDT | Severe Thunderstorm Warning | CTP | Warren | 66 min |
| Jul 25, 1:38 PM EDT | Severe Thunderstorm Warning | CTP | McKean, Potter | 67 min |
| Jul 25, 1:45 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 45 min |
| Jul 25, 2:09 PM EDT | Special Weather Statement | CTP | McKean | 36 min |
| Jul 25, 2:24 PM EDT | Special Weather Statement | CTP | Columbia | 66 min |
| Jul 25, 2:32 PM EDT | Severe Thunderstorm Warning | CTP | Columbia | 43 min |
| Jul 25, 2:44 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter | 64 min |
| Jul 25, 2:48 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 42 min |
| Jul 25, 2:51 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Snyder, Union | 69 min |
| Jul 25, 2:53 PM EDT | Special Weather Statement | CTP | Tioga | 37 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | CTP | Schuylkill | 35 min |
| Jul 25, 3:14 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clinton, Elk, Lycoming, Potter, Sullivan and 2 more | 76 min |
| Jul 25, 3:33 PM EDT | Severe Thunderstorm Warning | CTP | Clearfield, Elk | 57 min |
| Jul 25, 3:40 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Montour, Northumberland, Schuylkill | 95 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Adams, Franklin | 56 min |
| Jul 25, 3:54 PM EDT | Severe Thunderstorm Warning | CTP | Cambria | 75 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | CTP | Centre | 90 min |
| Jul 25, 4:29 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Huntingdon | 61 min |
| Jul 25, 4:32 PM EDT | Special Weather Statement | CTP | Somerset | 43 min |
| Jul 25, 4:48 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin, Snyder, Union | 72 min |
| Jul 25, 5:05 PM EDT | Severe Thunderstorm Warning | CTP | Juniata, Mifflin | 55 min |
| Jul 25, 5:08 PM EDT | Special Weather Statement | CTP | Bedford, Somerset | 52 min |
| Jul 25, 5:15 PM EDT | Severe Thunderstorm Warning | CTP | Columbia, Dauphin, Northumberland, Schuylkill | 60 min |
| Jul 25, 5:42 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon, Perry | 63 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | CTP | Cumberland, Dauphin, Lebanon, Perry | 69 min |
| Jul 25, 6:52 PM EDT | Special Weather Statement | CTP | Lancaster, York | 53 min |
| Jul 25, 7:03 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 68 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.